MAUDE Adverse Event Report: ABBOTT 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5356
Medical Device Problem Codes Pacing Asynchronously (1441); Under-Sensing (1661)
Health Effect - Clinical Code Dizziness (2194)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient experienced dizziness due to undersensing on the device resulting in functional loss of capture.Abbott technical support was contacted and the device was reprogrammed to resolve the event.The patient was in stable condition.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16522969
Report Number2017865-2023-13412
Device Sequence Number2393551
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Model Number5356
Device Catalogue Number5356
Device Lot Number3153948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown